# SDR AALA20130531014

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Part number: 146A940121
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOORBOARD SPLICE STRAP, BODY STA 887 AND WATERLINE 158.  REPLACED STRAP IAW AARD 51-00-05-1.
